# SDR UPS04841688

- Difficulty date: December 30, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 66,981 hours, 24,724 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C3, RT WING LE UPPER RIB IS CRACKED AT XFS 291.  STOPDRILLED CRACK,NDT VERIFIED STOPDRILL TERMINATES CRACK,FABRICATED AND INSTALLED REPAIR DOUBLERS I.A.W. SRM. 57-2-0 FIG. 2
